New Mexico, 2010High Wind in New Mexico, November 28, 2010
November 28, 2010 · NWS ABQ · 3 events in 2 counties and zones
Strong winds aloft in response to the approach of an upper level system coupled with a tight surface pressure gradient led to windy conditions near Ruidoso and Las Vegas. Winds speeds ramped up by mid morning and continued through much of the afternoon.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds aloft in response to the approach of an upper level system coupled with a tight surface pressure gradient led to windy conditions near Ruidoso and Las Vegas. Winds speeds ramped up by mid morning and continued through much of the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Nov 28, 3:40 AM MST, 6 hours 35 minutes earlier.
Area forecast discussion, Nov 28, 3:40 AM MST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 AM MST SUN NOV 28 2010
.DISCUSSION...AZTEC WIND PROFILER IS OUT OF SERVICE...SO SAMPLING
OF THE INCREASING MID LEVEL WINDS IS LIMITED NOW. HOWEVER...WINDS
ALOFT ARE LIKELY INCREASING TO 50 KT OR BETTER IN TH 700-500 MB
LAYER EARLY THIS MORNING AS THE PACIFIC TROUGH APPROACHES THE
ROCKIES. STILL EXPECTING RIDGETOPS AND DOWNWIND AREAS IN THE
SOUTHWESTERN MOUNTAINS...THE SIERRA BLANCA...AND THE CAPITAN
MOUNTAINS TO SEE STRONG WIND SPEEDS BY SUNRISE THIS MORNING. WINDS
WILL SPREAD INTO MORE OF THE CENTRAL MOUNTAIN CHAIN THROUGH THE
DAYTIME AND INTO THE HIGH PLAINS TO THE EAST AS MIXING PULLS DOWN
STRONGER WINDS ALOFT. TRIED TO MAKE WIND HIGHLIGHTS AS
STRAIGHTFORWARD AS POSSIBLE...BUT IT IS A BIT MESSY. CONTINUED
WITH HIGH WIND WARNING IN THE SACS OF LINCOLN COUNTY AND ALSO
ADDED THE GUADALUPES OF SW CHAVES COUNTY. ADVISORIES WILL HOLD FOR
SW MOUNTAINS AND ALMOST ALL AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WITH LATER START TIMES IN THE PLAINS.
HAVE ALSO DECIDED TO ISSUE WINTER WEATHER ADVISORY TO ACCOUNT FOR
SNOW. THE NORTHWESTERN THIRD OF THE STATE STILL LOOKS TO SEE
SHOWERS ENTER THE REGION BY LATE THIS MORNING WITH 1 TO 3 INCHES
IN THE NW AND FAR NW HIGHLANDS AND ALSO 2 TO 6 INCHES IN THE SAN
JUAN AND JEMEZ ZONES. COLD AIR WILL BE OVERTAKING THE NORTHWEST
TODAY...LIMITING DAYTIME HIGH TEMPERATURES AND ALLOWING SNOW
RATIOS TO INCREASE. LIGHT SNOWFALL WILL BE POSSIBLE IN SAN JUAN
COUNTY...MCKINLEY COUNTY...AND IN THE CHUSKAS...BUT LIMITED
MOISTURE SHOULD KEEP THINGS BELOW ADVISORY LEVELS.
WHILE THE BULK OF PRECIPITATION WILL LIKELY BE BANDED WITH
ASSOCIATED FRONTOGENESIS...PRECIPITATION IS STILL EXPECTED TO
BUILD IN BEHIND THE INITIAL SURGE INTO THE EVENING HOURS. SNOW
WILL SPREAD INTO THE REMAINDER OF THE NORTHERN ZONES...INCLUDING
AREAS NEAR THE UPPER RIO GRANDE AND SANGRES. HAVE HELD OFF ON
ADVISORY ISSUANCE FOR THESE AREAS...BUT FUTURE SHIFTS MAY INCLUDE
THESE ONCE WIND HIGHLIGHTS HAVE BEEN CLEARED THIS EVENING. SOME
EXTENSION TO THE WIND STATEMENTS MAY BE NEEDED IN THE
SACRAMENTOS/GUADALUPE MOUNTAINS THIS EVENING AS IT LOOKS LIKE
STRONG MID LEVEL FLOW WILL NOT FULLY LET UP UNTIL EARLY MONDAY
MORNING.
PRECIPITATION WOULD BE WINDING DOWN IN THE WESTERN ZONES ON
MONDAY...BUT HAVE INCREASED POPS SOME IN CENTRAL TO EASTERN
AREAS...MAINLY ALONG THE EASTERN SLOPES OF THE SANGRES...THE RATON
RIDGE...AND INTO THE NW AND CENTRAL HIGHLANDS. THE REMAINING MASS
OF THE COLD AIR WILL PLUNGE SOUTHWARD THROUGH THE DAY MONDAY ALONG
WITH ANOTHER SHOT OF FRONTOGENETICAL FORCING. AGAIN QPF AMOUNTS
STILL LOOK TO REMAIN ON THE LIGHTER SIDE DUE TO LACKING
MOISTURE...BUT A COUPLE TO A FEW INCHES OF ACCUMULATION COULD
POTENTIALLY JUSTIFY ANOTHER SEGMENT FOR THE WINTER WEATHER
ADVISORY. DAYTIME HIGHS WOULD ALSO BE 10 TO 20 DEGREES BELOW
NORMAL.
SHOWERS WILL FADE AWAY AND DISSIPATE MONDAY NIGHT. ANOTHER VERY COLD
NIGHT IS EXPECTED...AND LATEST GUIDANCE HAS KNOCKED DOWN MINIMUM
TEMPERATURE FORECAST DOWN OF FEW MORE DEGREES. HEDGED CLOSER TO
THESE NEW NUMBERS AS IT LOOKS TO BE CAPTURING THE STRONG COLD AIR
ADVECTION. THE COLD AIR WILL CERTAINLY LEAVE A DENT IN
TEMPERATURES FOR THE DAYTIME HIGHS ON TUESDAY AS NORTHWEST FLOW
STAYS BRISK AND RELUCTANT TO WEAKEN.
THE FLOW WOULD TURN MORE ZONAL BY WEDNESDAY AND THE LATTER PART OF
THE WEEK...WHICH SHOULD ALLOW A SLOW WARMING TREND TO ENSUE WITH
DRY AND OCCASIONALLY BREEZY CONDITIONS. MODELS ARE NOW INDICATING
THAT FLOW WILL TURN SOUTHWESTERLY BY THE WEEKEND AND WILL GIVE WAY
TO ANOTHER PACIFIC TROUGH INTO THE FOLLOWING WEEK...BUT THIS NEW
SOLUTION LACKS CONTINUITY AND CONSISTENCY WITH OTHER RUNS.
52
&&
.AVIATION...UPR TROUGH TO BRING SNOW TO MUCH OF NRN/CNTRL NM TODAY
THRU MON. ACCUMS WILL FAVOR NRN MTNS THRU TONIGHT...THEN CNTRL MTN
CHN/ADJ HIGH PLAINS MON/MON NT. A COLD FRONT WILL ALSO SHIFT WINDS
AS CROSSES FM NW TO SE TODAY/NT. CHC FOR FLIGHT CAT RESTRICTIONS
TO INCRS AT FMN/GUP LATE THIS MORNING...THEN LIKELY THIS AFTN/NT
BEFORE GRADUAL IMPROVEMENT MON MORNING. COLD FRONT TO HIT ABQ/SAF
JUST BEFORE SUNSET W/ SHSNRA...BECMG SN SAF DURG EVE W/ MVFR CONDS
POSSIBLE OVERNIGHT. STRONG SW WINDS WILL DVLP ERN TAFS TODAY...LVS
FIRST THEN TCC THIS AFTN. MAYBE NOT SO BAD AT ROW. THEN CHC FOR
SHSN/MVFR CONDS LVS TONIGHT...MORE PROBABLE MON ESPECIALLY MON
AFTN. LIGHT SN ACCUM POSSIBLE BY MON EVE AT LVS. IFR CONDS IN LOW
CLDS AND PATCHY FOG LIKELY W/NW VALLEYS TONIGHT AS SYSTEM SLOWLY
SHIFTS E.
NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44
&&
.FIRE WEATHER...TODAY THRU TUE...A FAIRLY DEEP UPPER TROUGH WILL
CROSS NM WITH WIND...SNOW AND ALSO SOME DAYTIME RAIN SHOWERS ON
THE EC AND SE PLAINS.
STRONGEST SW WINDS WILL FAVOR THE AREA ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WHERE GUSTS FM 50 TO 55 MPH ARE LIKELY TODAY. THE SW
MOUNTAINS AND SOCORRO COUNTY WILL ALSO EXPERIENCE STRONG WINDS GUSTING
45-50 MPH. A RED FLAG WARNING IS NOW IN EFFECT FOR THE NRN/CNTRL
MTNS EASTWARD TO THE TX/OK BORDERS BELOW SIGNIFICANT SNOW PACK.
ALSO UPGRADED FIRE WEATHER WATCH TO A RED FLAG WARNING IN SOCORRO
COUNTY...BUT SHOULD ONLY TOUCH CRITICAL CONDITIONS BRIEFLY FARTHER
NORTH IN NMZ106 AROUND PEAK HEATING. WINDS WILL DECREASE SHORTLY AFT
SUNSET AND HUMIDITIES WILL CLIMB EASING THESE DANGEROUS FIRE WEATHER
CONDITIONS.
A STRONG COLD FRONT WILL DIVE SOUTHEASTWARD THROUGH THE STATE TODAY
AND TONIGHT. THE UPPER TROUGH WILL BRING PRECIP IN TWO WAVES. THE
FIRST WILL FAVOR THE NORTHERN AND WESTERN MOUNTAINS AND NW PLATEAU
TODAY AND TONIGHT IN W/SW FLOW ALOFT AHEAD OF THE UPPER TROUGH. THE
BASE OF THE UPPER TROUGH WILL CROSS MONDAY AND MORE SHORTWAVES WILL
DROP SSE THRU NM IN ITS WAKE SHIFTING THE FOCUS FOR PRECIPITATION TO
THE CENTRAL MOUNTAIN CHAIN...NE AND CENTRAL HIGHLANDS...AND WESTERN
PARTS OF THE NE AND EC PLAINS MON AND MON NIGHT. THE NORTHERN
MOUNTAINS SHOULD GET THE MOST SNOW...FROM A FEW INCHES TO AROUND A
HALF FOOT. A FEW INCHES OF SNOW WILL ALSO BE POSSIBLE IN THE WEST
CENTRAL MOUNTAINS TODAY AND TONIGHT...AND ACROSS THE NE HIGHLANDS
MONDAY AND MONDAY NIGHT. THE BEST CHANCE FOR WETTING PRECIP ON THE
PLAINS WILL FAVOR EC AND NE AREAS...WHERE A MIX OF DAYTIME RAIN AND
MAINLY OVERNIGHT SNOW IS EXPECTED. PLAINS SNOW ACCUMULATIONS SHOULD
REMAIN LIGHT.
HIGHS MON AND TUE WILL VARY FROM 5 TO 20 DEGREES BELOW NORMAL...THEN
READINGS WILL REBOUND STRONGLY WED. HIGHS WED AFTERNOON SHOULD BE
AROUND NORMAL IN MOST LOCATIONS...EXCEPT FOR ACROSS THE NW PLATEAU
AND RIO GRANDE VALLEY WHERE A STRONG TEMPERATURE INVERSION WILL HOLD
HIGHS UP TO 5 DEGREES BELOW NORMAL. VENTILATION MAY NOT BE SO BAD
MONDAY AS NW WINDS REMAIN BREEZY TO A LITTLE WINDY. HOWEVER...WIND
SPEEDS SHOULD DECREASE ENOUGH TUESDAY FOR POOR VENTILATION ALONG AND
WEST OF THE RIO GRANDE VALLEY. W AND SW WINDS WILL BE GUSTY EAST OF
THE CENTRAL MOUNTAIN CHAIN TUESDAY...AND MAY EVEN BECOME BREEZY TO
WINDY IN THE VICINITY OF THE TORRANCE AND GUADALUPE COUNTY LINE.
THROUGH THE MIDDLE AND LATTER HALF OF THE WORK WEEK...NW FLOW ALOFT
WILL GRADUALLY SHIFT MORE ZONAL. A MINOR PERTURBATION OR TWO MAY
CROSS THE CENTRAL ROCKIES DURING THE MIDDLE OF THE WEEK...AND A BACK
DOOR COLD FRONT MAY DROP INTO THE NE PLAINS LATE WED AND WED
NIGHT...BRIEFLY MODIFYING THE WARMING TREND IN THAT AREA FOR
THURSDAY. HOWEVER...MOST LOCATIONS WILL EXPERIENCE HIGH TEMPS NEAR
NORMAL TO AS MUCH AS 5 DEGREES ABOVE NORMAL WED THROUGH SAT. THE
PERTURBATIONS COULD CAUSE PERIODS OF INCREASED CLOUD COVER...BUT NM
WEATHER SHOULD REMAIN DRY. GUSTY W OR SW WINDS TYPICALLY RETURN
EACH AFTERNOON TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN IN THIS
PATTERN.
44
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 38 22 35 8 / 30 40 10 5
DULCE........................... 37 12 34 -1 / 50 50 20 10
CUBA............................ 40 13 32 3 / 30 50 20 10
GALLUP.......................... 36 15 30 0 / 40 30 10 5
EL MORRO........................ 37 13 28 3 / 30 30 20 5
GRANTS.......................... 39 19 31 6 / 20 30 20 5
QUEMADO......................... 44 15 32 5 / 20 30 10 5
GLENWOOD........................ 53 24 43 15 / 20 30 5 0
CHAMA........................... 33 9 32 -1 / 60 60 30 10
LOS ALAMOS...................... 40 15 31 13 / 20 30 20 10
PECOS........................... 42 18 30 13 / 20 30 20 20
CERRO/QUESTA.................... 35 10 31 0 / 20 30 20 20
RED RIVER....................... 33 7 26 -2 / 20 40 30 20
ANGEL FIRE...................... 36 8 29 0 / 10 40 40 20
TAOS............................ 38 11 34 2 / 20 30 20 10
MORA............................ 39 14 28 6 / 10 20 40 30
ESPANOLA........................ 46 19 40 10 / 20 20 20 10
SANTA FE........................ 42 18 36 10 / 20 30 10 10
SANTA FE AIRPORT................ 44 18 38 13 / 20 20 10 10
ALBUQUERQUE FOOTHILLS........... 46 23 37 16 / 10 10 5 5
ALBUQUERQUE HEIGHTS............. 48 26 39 18 / 10 10 5 5
ALBUQUERQUE VALLEY.............. 50 20 41 11 / 10 10 5 5
ALBUQUERQUE WEST MESA........... 49 22 39 13 / 10 10 5 5
LOS LUNAS....................... 54 21 42 14 / 0 10 5 5
RIO RANCHO...................... 48 23 40 16 / 10 10 5 5
SOCORRO......................... 58 26 43 20 / 5 5 5 0
SANDIA PARK/CEDAR CREST......... 44 17 34 6 / 10 10 10 10
TIJERAS......................... 47 21 36 12 / 10 10 10 10
MORIARTY/ESTANCIA............... 49 19 37 10 / 5 5 20 10
CLINES CORNERS.................. 48 18 33 10 / 5 5 40 20
GRAN QUIVIRA.................... 51 25 39 16 / 5 0 20 10
CARRIZOZO....................... 51 26 41 17 / 0 5 10 5
RUIDOSO......................... 49 25 37 14 / 0 10 10 5
CAPULIN......................... 51 14 29 6 / 0 20 40 10
RATON........................... 52 16 34 8 / 0 10 40 20
SPRINGER........................ 51 17 37 9 / 5 5 30 10
LAS VEGAS....................... 47 18 33 8 / 5 5 40 30
CLAYTON......................... 60 23 37 15 / 0 5 30 5
ROY............................. 54 19 35 14 / 0 5 30 10
CONCHAS......................... 61 26 38 18 / 0 5 30 10
SANTA ROSA...................... 61 26 39 16 / 0 5 30 20
TUCUMCARI....................... 65 25 39 17 / 0 0 30 10
CLOVIS.......................... 61 25 43 18 / 0 0 20 10
PORTALES........................ 62 24 43 17 / 0 0 20 10
FORT SUMNER..................... 63 26 43 17 / 0 0 30 20
ROSWELL......................... 68 29 52 23 / 0 0 10 10
PICACHO......................... 62 28 44 20 / 0 5 10 10
ELK............................. 61 25 41 14 / 0 5 10 10
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-106>108.
WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ508-513>515-521>524-527>529-539.
WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ530>537.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 AM MST MONDAY FOR THE
FOLLOWING ZONES...NMZ503-504-510-511.
HIGH WIND WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ526-540.
&&
52/44
Hazardous weather outlook, Nov 28, 5:53 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 AM MST SUN NOV 28 2010
NMZ501>540-291300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
553 AM MST SUN NOV 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
STRONG SOUTHWEST WINDS WILL DEVELOP OVER MUCH OF NEW MEXICO LATE
THIS MORNING AND THROUGHOUT THE AFTERNOON. WINDS WILL BE STRONGEST
ALONG AND DOWNWIND OF THE NORTHERN SACRAMENTO AND GUADALUPE
MOUNTAINS WHERE GUSTS TO 55 AND 60 MPH WILL BE POSSIBLE. VERY DRY
CONDITIONS WILL ALSO EXIST IN MUCH OF THE CENTRAL AND EASTERN
SECTIONS OF THE STATE...LEADING TO CRITICAL FIRE WEATHER
CONDITIONS.
SNOW WILL ALSO SPREAD INTO THE NORTHWESTERN THIRD OF NEW MEXICO
TODAY WITH LIGHT TO MODERATE ACCUMULATIONS EXPECTED IN THE
NORTHWEST HIGHLANDS AND THE SAN JUAN AND JEMEZ MOUNTAINS. PERIODS
OF SNOW SHOWERS WILL CONTINUE TONIGHT...AND WILL SPREAD INTO THE
SANGRE DE CRISTO MOUNTAINS AND NEARBY HIGHLANDS OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL CONTINUE OVER THE PEAKS AND EASTERN SLOPES OF THE SANGRE
DE CRISTO MOUNTAINS AND NEARBY HIGHLANDS MONDAY AND INTO MONDAY
EVENING WITH LIGHT TO MODERATE SNOW ACCUMULATIONS EXPECTED.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND ANY HIGH
WINDS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.
52
High Wind, South Central Mountains
- When
- November 28, 10:15 AM MST to 12:55 PM MST
- Where
- South Central Mountains forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
Winds gusts over 50 knots were recorded at Sierra Blanca Regional Airport near Ruidoso intermittently for over 2 hours. The highest wind gusts was 63 mph at 1035 am.
High Wind, South Central Mountains
- When
- November 28, 10:15 AM MST to 11:15 AM MST
- Where
- South Central Mountains forecast zone
- Measured
- 42 kt (48 mph) measured sustained
- Reported by
- AWOS
Sustained winds over 35 knots were recorded at Sierra Blanca Regional Airport near Ruidoso between 1015 and 1115 am. The highest sustained wind was 48 mph.
High Wind, Northeast Highlands
- When
- November 28, 12:06 PM MST
- Where
- Northeast Highlands forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
The Las Vegas ASOS peaked at 58 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Oklahoma, November 28, 2010$50,000 · 1 event
- Winter Storm in Minnesota, November 28 to 30, 201015 events
- Winter Storm and Winter Weather in Colorado, November 28 to 29, 201014 events
- Winter Storm in Montana, November 28 to 29, 20108 events
- Heavy Snow in Idaho, November 28, 20104 events
- High Wind in Texas, November 28, 201065 kt wind · 2 events
- Winter Weather in Colorado, November 28 to 29, 20102 events
- Heavy Snow in New Mexico, November 28 to 29, 20102 events
- Winter Storm in Alaska, November 28 to 30, 20102 events
- Winter Storm in South Dakota, November 28 to 29, 20102 events
- High Wind in Nebraska, November 28 to 29, 20102 events
- Strong Wind in Nevada, November 28, 2010$5,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262695, 262696, 262697.